MAUDE Adverse Event Report: TYBER MEDICAL LLC T-PAL PROTI 360; INTERBODY SPACER SYSTEM

TYBER MEDICAL LLC T-PAL PROTI 360; INTERBODY SPACER SYSTEM
Model Number 108812210
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At the time of the investigation, there was no capa and no trends associated with this event type.The product has not yet been returned for evaluation, and therefore the investigation is still pending.A review of lot 112013 was conducted.There was one nonconformance associated with this manufacturing lot.3 pieces were identified as missing coating, and were scrapped.The lot met release requirements.Complaints of this nature are monitored through tracking and trending.If a trend is detected, further investigation will be conducted through the capa/continuous improvement process.No further action is required at this time.Complaint number (b)(4).
 
Event or Problem Description
"on (b)(6) 2019 a mis-tlif (minimally invasive surgery - transforaminal lumbar interbody fusion) was performed to treat right intervertebral arthritis in l5/s.On (b)(6) 2020 it was reported that the cage had backed out.On (b)(6) the patient will undergo a revision procedure.The surgeon commented as follows: 1.S/he wondered if excessive load might have put the cage to move backward due to the tip's tapered shape.2.In addition to the product's defectiveness, if any, mismatching of cage size and/or the cage's deployed location might have triggered the event.This complaint involves one (1) device.".
 
Additional Manufacturer Narrative
Customer has opted not to return the device for product evaluation.However, x-ray images were provided and evaluated.While a root cause cannot be definitively determined based on these images, they do suggest that the implant was undersized and not ideally positioned in the disc space.No capa and no trends have been identified.Complaints of this nature are monitored through tracking and trending.(b)(4).

Brand Name
T-PAL PROTI 360
Common Device Name
INTERBODY SPACER SYSTEM
Manufacturer (Section D)
TYBER MEDICAL LLC
83 s. commerce way
suite 310
bethlehem, pa
MDR Report Key10084045
Report Number3012966183-2020-00003
Device Sequence Number678537
Product Code MAX
UDI-Device Identifier00819917021769
UDI-Public00819917021769
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2023
Device Model Number108812210
Device Catalogue Number108812210
Device Lot Number112013
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/29/2020
Supplement Date Received by Manufacturer04/29/2020
Initial Report FDA Received Date05/22/2020
Supplement Report FDA Received Date06/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR